×

zbMATH — the first resource for mathematics

Längenberechnung und kanonische Ideale in eindimensionalen Ringen. (German) Zbl 0374.13006

MSC:
13C15 Dimension theory, depth, related commutative rings (catenary, etc.)
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13E05 Commutative Noetherian rings and modules
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Bass, On the ubiquity of Gorensteinrings. Math. Z.82, 8-28 (1963). · Zbl 0112.26604 · doi:10.1007/BF01112819
[2] R. Berger, Über eine Klasse unvergabelter lokaler Ringe. Math. Ann.146, 98-102 (1962). · Zbl 0115.03303 · doi:10.1007/BF01396670
[3] R. Berger, Differentialmoduln eindimensionaler lokaler Ringe. Math. Z.81, 326-354 (1963). · Zbl 0113.26302 · doi:10.1007/BF01111579
[4] J.Herzog und E.Kunz, Die Wertehalbgruppe eines lokalen Rings der Dimension 1. Ber. Heidelberger Akad. Wiss. 1971, 2. Abh. (1971). · Zbl 0212.06102
[5] J.Herzog und E.Kunz (Hrsg.), Der kanonische Modul eines Cohen-Macaulay-Rings. LNM238, Berlin 1971. · Zbl 0231.13009
[6] J.Jäger, Kanonische Ideale und Längenberechnung in numerischen Halbgruppen und eindimensionalen lokalen Ringen. Dissertation, Saarbrücken 1975.
[7] E.Matlis, 1-dimensional Cohen-Macaulay-Rings. LNM327, Berlin 1973. · Zbl 0264.13012
[8] T. Matsuoka, On the degree of singularity of one-dimensional analytically irreducible noetherian local domains. J. Math. Kyoto Univ.11, 458-494 (1971). · Zbl 0224.13017
[9] T. Matsuoka, On the degree of singularity of one-dimensional analytically unramified noetherian local domains. J. Math. Kyoto Univ.12, 123-127 (1972). · Zbl 0226.13014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.